# SDR 9WGA2021072058101

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11
- Aircraft serial: 48581
- Aircraft time: 92,698 hours, 14,390 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO VMAX WAS HELD AT A HARD 260KTS AND FMC'S STUCK IN CLIMB MODE SUCH THAT SLATS COULD NOT BE RETRACTED.
